# SDR UHLA2013122300694

- Difficulty date: December 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 24,772 hours, 14,403 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE ON APPROACH.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  FOLLOWED FIM TASK 27-53-00-810-813A, CLEARED INHIBITS, MESSAGE CLEARED.  FLAPS OPERATIONAL AT THIS TIME. INSPECTED FLAP ACTUATORS, NO DEFECTS NOTED AT THIS TIME.
